Please use this identifier to cite or link to this item:
Title: A Geometric Characterization of Interpolation in $\hat{\E}^\prime(\R)$
Author: Massaneda Clares, Francesc Xavier
Ortega Cerdà, Joaquim
Ounaïes, Myriam
Keywords: Transformacions de Fourier
Anàlisi de Fourier
Fourier transformations
Fourier analysis
Issue Date: 22-Sep-2005
Publisher: American Mathematical Society (AMS)
Abstract: We give a geometric description of the interpolating varieties for the algebra of Fourier transforms of distributions (or Beurling ultradistributions) with compact support on the real line.
It is part of: Transactions of the American Mathematical Society, 2006, vol. 358, num. 8, p. 3459-3472
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
529507.pdf228.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.